Previous |  Up |  Next

Article

References:
[1] C. H. Dowker: On countably paracompact spaces. Canadian J. Math. 3 (1951), 219-224. DOI 10.4153/CJM-1951-026-2 | MR 0043446 | Zbl 0042.41007
[2] E. Hewitt: Linear functionals on spaces of continuous functions. Fund. Math. 37 (1950), 161-189. MR 0042684 | Zbl 0040.06401
[3] M. Katětov: On real-valued functions in topological spaces. Fund. Math. 38 (1951), 85-91. MR 0050264
[4] Ян Mapжик (Jan Mařík): Представление функционала в виде интервала. Чех. Мат. Ж. 5 (80) (1955), 467-487. MR 0086859
[5] Jan Mařík: Baireova a Borelova míra. Časopis pro pěstování matematiky 81 (1956) 431-450. MR 0088531
Partner of
EuDML logo